# SDR ASOA2013082808928

- Difficulty date: August 15, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON VERTICAL BULKHEAD CHANNEL AT BS 409  BL 0.   REMOVED CHANNEL AND ISTALLED IAW 51-42-06, 51-42-21, 51-40-06 AND SRM 51-40-11.   MAJOR REPAIR.
